Alert archive / Vermont / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS Albany, NY

July 10, 2018Bennington County, Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jul 10, 2018, 5:01 PM EDT for Bennington County, Windham County, Vermont. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2018, 5:01 PM EDT (21:01 UTC)
Expired
Jul 10, 2018, 6:00 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 118 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

665 
WUUS51 KALY 102101
SVRALY
VTC003-025-102200-
/O.NEW.KALY.SV.W.0045.180710T2101Z-180710T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
501 PM EDT TUE JUL 10 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northern Bennington County in southern Vermont...
  Northwestern Windham County in southern Vermont...

* Until 600 PM EDT.

* At 501 PM EDT, a severe thunderstorm was located near Dorset, or 9
  miles northwest of Manchester, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Dorset around 510 PM EDT.
  Manchester and Manchester Center around 520 PM EDT.
  Londonderry around 550 PM EDT.

Other locations impacted by this severe thunderstorm include
Wardsboro Center, Stratton Valley, Beartown, Windham, Bondville,
Rupert, Peru Town Center, Grafton, Stratton Acres and Rawsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4297 7263 4318 7326 4327 7326 4331 7324
      4330 7299 4329 7299 4329 7298 4330 7297
      4330 7282 4326 7282 4322 7269 4323 7256
TIME...MOT...LOC 2101Z 290DEG 19KT 4328 7315 

HAIL...1.00IN
WIND...60MPH
 
$$

NAS
3 follow-up statements
055 
WWUS51 KALY 102125
SVSALY

Severe Weather Statement
National Weather Service Albany NY
525 PM EDT TUE JUL 10 2018

VTC003-025-102200-
/O.CON.KALY.SV.W.0045.000000T0000Z-180710T2200Z/
Bennington VT-Windham VT-
525 PM EDT TUE JUL 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN BENNINGTON AND NORTHWESTERN WINDHAM COUNTIES...

At 525 PM EDT, a severe thunderstorm was located near Manchester
Center, or near Manchester, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Londonderry around 550 PM EDT.

Other locations impacted by this severe thunderstorm include
Wardsboro Center, Stratton Valley, Beartown, Windham, Bondville, Peru
Town Center, Grafton, Stratton Acres, Rawsonville and Intervale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4317 7324 4324 7322 4331 7321 4330 7299
      4329 7299 4329 7298 4330 7297 4330 7282
      4326 7282 4322 7269 4323 7256 4297 7263
TIME...MOT...LOC 2125Z 290DEG 19KT 4324 7299 

HAIL...0.75IN
WIND...60MPH
 
$$

NAS
963 
WWUS51 KALY 102135
SVSALY

Severe Weather Statement
National Weather Service Albany NY
535 PM EDT TUE JUL 10 2018

VTC003-025-102200-
/O.CON.KALY.SV.W.0045.000000T0000Z-180710T2200Z/
Bennington VT-Windham VT-
535 PM EDT TUE JUL 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN BENNINGTON AND NORTHWESTERN WINDHAM COUNTIES...

At 535 PM EDT, a severe thunderstorm was located over Manchester
Center, or near Manchester, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Londonderry around 600 PM EDT.

Other locations impacted by this severe thunderstorm include Stratton
Valley, Beartown, Windham, Bondville, Peru Town Center, Grafton,
Stratton Acres, Rawsonville, Intervale and South Windham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4317 7323 4323 7321 4331 7318 4330 7299
      4329 7299 4329 7298 4330 7297 4330 7282
      4326 7282 4322 7269 4323 7256 4303 7261
TIME...MOT...LOC 2135Z 300DEG 14KT 4322 7304 

HAIL...1.00IN
WIND...60MPH
 
$$

NAS
858 
WWUS51 KALY 102147
SVSALY

Severe Weather Statement
National Weather Service Albany NY
547 PM EDT TUE JUL 10 2018

VTC003-025-102200-
/O.CON.KALY.SV.W.0045.000000T0000Z-180710T2200Z/
Bennington VT-Windham VT-
547 PM EDT TUE JUL 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN BENNINGTON AND NORTHWESTERN WINDHAM COUNTIES...

At 547 PM EDT, a severe thunderstorm was located near Manchester
Center, or near Manchester, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Londonderry around 600 PM EDT.

Other locations impacted by this severe thunderstorm include Stratton
Valley, Windham, Bondville, Peru Town Center, Grafton, Stratton
Acres, Rawsonville, Intervale, South Windham and Barnumville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4314 7312 4319 7311 4330 7306 4330 7299
      4329 7299 4329 7298 4330 7297 4330 7282
      4326 7282 4322 7269 4323 7256 4303 7261
TIME...MOT...LOC 2147Z 290DEG 19KT 4320 7296 

HAIL...1.00IN
WIND...60MPH
 
$$

NAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:53 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 10, 3:53 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Albany NY
353 PM EDT Tue Jul 10 2018

.SYNOPSIS...
Scattered showers and thunderstorms will accompany a cold front
through this evening. Drier and more seasonable air will follow
for Wednesday and Thursday. The next chance of showers and
thunderstorms will be Friday night into Saturday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 330 pm, cold front located roughly from Jefferson County,
NY, across northern VT and into northern ME. A few areas of
convection are ongoing. One is a broken line of storms along the
front. Another is across the southern Adirondacks and Lake
George Saratoga Region. Noted slightly enhanced low-level
moisture in the vicinity of these two areas of convection, with
dewpoints in the mid-60s. Severe thunderstorm warnings have
been issued for the latter storms, which could contain large
hail and damaging winds. SPC mesoanalysis suggests these storms
are occurring in an environment of 1000-1500 J/kg MLCAPE, and
35-40 kt deep-layer shear. More shallow convection is bubbling
across portions of the Mohawk and Schoharie Valleys. This
activity is in a slightly less favorable thermodynamic
environment.

Scattered convection is expected to continue into the early
evening hours while spreading south and eastward as large-scale
forcing for ascent increases with the approach of the cold front
and midlevel wave. Strong to marginally severe storms are
possible given the aforementioned thermodynamic and kinematic
parameters, with the best chance for severe weather from the
Capital District northward. Damaging winds are expected to be
the main threat with inverted-V type profiles and DCAPE around
1000 J/kg. Large hail also cannot be ruled out, though marginal
midlevel lapse rates and low CAPE density are mitigating
factors. Storms will be fast-moving so the threat for
flash flooding is low, but some minor urban and poor drainage
flooding cannot be ruled out especially if storms train over the
same area.

Convection is expected to wane after 00Z with the loss of
diurnal heating and the passage of the front. Much drier and
slightly cooler air should allow low temps to dip into the 40s
across the southern Adirondacks, but may not fall below the
mid-60s over the mid-Hudson Valley and northwest CT where
frontal passage will take longer to occur.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
A much drier airmass will be in place Wednesday into Thursday,
with PWAT values falling AOB 0.75 inches. Also noting dewpoints
in the 40s behind the front attm in southern Quebec. Expect
plenty of sunshine with the dry airmass as high pressure builds
in. Temperatures both days will be near seasonable values.
Expect a chilly night Wednesday night with high pressure
overhead and low dewpoints. Went near to below guidance with
temps both Wednesday night and Thursday night.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Mean upper trough axis is forecast to be just east of our region on
Friday with flat upper ridging building into our region from the
Ohio Valley. Warm and dry weather forecast for Friday with highs
Friday in the mid to upper 80s but upper 70s higher elevations.

Weak short wave trough in northwest flow is forecast to move
southeast out of Canada and through forecast area Saturday with just
scattered showers and storms over much of the northeastern U.S.
There should be more scattered coverage Saturday and just lingering
isolated coverage Sunday. Lows Saturday in the 50s and 60s with
highs in the 70s and 80s.

However, this shortwave will act like a warm front so hot and steamy
weather may return for Sun-Tues. Lows each night generally in the
60s with highs in the 80s to around 90. Slight chance POPs for
showers/storms Sun-Mon with higher POPs on Tuesday as another short
wave approaches. Heat indices may exceed 95 on Tuesday in valley
areas requiring the issuance of heat advisories.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Isolated to scattered showers and thunderstorms expected this
afternoon into this evening. TAFs include VCTS as coverage is
not expected to be widespread. Storms are now over far northern
NY with strongest over Saint Lawrence River Valley. They will
gradually sink southward this afternoon. Storms could reach
KGFL by 20Z and storms should be southeast of KPSF/KPOU by 03Z.

Winds will be from a westerly direction this afternoon at 5 to
15kts, shifting to a northerly direction at 5 to 15 kts tonight
and Wednesday.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Low Operational Impact. Slight Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Scattered showers and thunderstorms will end this evening as a
cold front passes, with much drier and more seasonable air in
its wake. Minimum RH values will be mainly 30 to 40 percent
Wednesday through Friday. Winds will be light to moderate out of
the north-northwest Wednesday, and light out of the north-
northwest Thursday. Some dew or patchy shallow fog is possible
early Thursday and Friday morning.

&&

.HYDROLOGY...
Scattered showers and thunderstorms will persist through this
evening along a cold front before waning. Due to low coverage,
basin-average totals should remain below 0.25 inches, but
locally higher amounts of around an inch are possible in
thunderstorms. Storms will be fast-moving so the threat for
flash flooding is low, but some minor urban and poor drainage
flooding cannot be ruled out especially if storms train over the
same area.

Dry weather is expected to take over Wednesday through Friday.
The next chance of rainfall is Friday night into Saturday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson
NEAR TERM...Thompson
SHORT TERM...Thompson
LONG TERM...SND
AVIATION...SND
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
Hazardous weather outlook, Jul 10, 3:58 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
358 PM EDT Tue Jul 10 2018

MAZ001-NYZ032-033-038>043-047>054-082>084-VTZ013>015-111200-
Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
358 PM EDT Tue Jul 10 2018

This Hazardous Weather Outlook is for western Massachusetts, east
central New York, eastern New York and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms through this
evening. The main threat will be damaging wind gusts along with cloud
to ground lightning. Isolated severe hail is also possible.
Thunderstorms will weaken and diminish after sunset.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The next chance for thunderstorms arrives Friday night into
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

CTZ001-013-MAZ025-NYZ058>061-063>066-111200-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
358 PM EDT Tue Jul 10 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and east central New York.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms through this
evening. Isolated damaging wind gusts are possible along with cloud
to ground lightning. Thunderstorms will weaken and diminish after
sunset.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The next chance for thunderstorms arrives Friday night into
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 10, 3:59 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albany NY
359 PM EDT TUE JUL 10 2018

NYZ042-102045-
Northern Warren-
359 PM EDT TUE JUL 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN COUNTY...

At 359 PM EDT, a strong thunderstorm was located near North Creek, or
11 miles southeast of Indian Lake, moving east at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  North Creek around 405 PM EDT.
  Eagle Point Campground around 420 PM EDT.
  Chestertown and Scaroon Manor Public Campground around 425 PM EDT.

Other locations impacted by this storm include Byrnes Corners,
Starbuckville, Riparius, Christian Hill, Pottersville, Holcombville,
North River, Igerna, South Horicon and Adirondack.

This Includes Interstate 87 between exits 25 and 26.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4376 7362 4360 7365 4366 7418 4374 7416
      4377 7378
TIME...MOT...LOC 1959Z 281DEG 29KT 4370 7406

NAS
Special weather statement, Jul 10, 4:26 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
426 PM EDT TUE JUL 10 2018

NYZ033-041-042-102115-
Hamilton-Northern Warren-Northern Saratoga-
426 PM EDT TUE JUL 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...WEST
CENTRAL WARREN AND NORTHWESTERN SARATOGA COUNTIES...

At 426 PM EDT, a strong thunderstorm was located near Wells, or 11
miles southeast of Speculator, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Sacandaga Campground around 430 PM EDT.
  Day Center around 455 PM EDT.

Other locations impacted by this storm include Allentown, Gilmantown,
Girards Sugarbush, Tenantville, Blackbridge, Knowelhurst, Bakertown,
Whitehouse, Conklingville and Stony Creek Station.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4354 7445 4349 7383 4340 7385 4340 7388
      4338 7387 4336 7388 4336 7387 4323 7390
      4338 7450
TIME...MOT...LOC 2026Z 282DEG 26KT 4343 7429

NAS
Local storm report, Jul 10, 4:31 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
431 PM EDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     3 SSE BOLTON LANDING    43.52N  73.63W
07/10/2018                   WASHINGTON         NY   911 CALL CENTER

            TREES AND WIRES DOWN NEAR PILOT KNOB

&&

EVENT NUMBER ALY1800265

DBT
Special weather statement, Jul 10, 4:32 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Albany NY
432 PM EDT TUE JUL 10 2018

NYZ043-VTZ013-102130-
Northern Washington-Bennington-
432 PM EDT TUE JUL 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON COUNTY...

At 432 PM EDT, a strong thunderstorm was located over Whitehall,
moving east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  West Haven around 445 PM EDT.

Other locations impacted by this storm include Lock Twelve Marina,
Dresden Center, South Bay, Middle Granville, North Granville, South
Bay Village, Snody Dock, Hampton, Fort Ann and Clemons.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4343 7356 4372 7347 4370 7339 4364 7343
      4362 7342 4359 7343 4357 7339 4362 7337
      4363 7330 4358 7330 4355 7325 4337 7325
      4331 7300 4330 7282 4326 7282
TIME...MOT...LOC 2032Z 280DEG 19KT 4358 7340

NAS
Local storm report, Jul 10, 4:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
450 PM EDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     2 SSW BOLTON LANDING    43.53N  73.67W
07/10/2018                   WARREN             NY   911 CALL CENTER

            TREE DOWN NEAR BOLTON LANDING

&&

EVENT NUMBER ALY1800266

DBT
Special weather statement, Jul 10, 4:58 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
458 PM EDT TUE JUL 10 2018

VTZ013-014-102200-
Western Windham-Bennington-
458 PM EDT TUE JUL 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

At 458 PM EDT, a strong thunderstorm was located near Dorset, or 9
miles north of Manchester, moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Dorset around 505 PM EDT.
  Manchester and Manchester Center around 515 PM EDT.
  Londonderry around 545 PM EDT.

Other locations impacted by this storm include Stratton Valley,
Beartown, Windham, Bondville, Rupert, Peru Town Center, Grafton,
Stratton Acres, Rawsonville and Intervale.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4300 7264 4318 7326 4325 7326 4331 7322
      4330 7299 4329 7299 4329 7298 4330 7297
      4330 7282 4325 7282 4322 7269 4323 7258
TIME...MOT...LOC 2058Z 292DEG 20KT 4329 7314

NAS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 4:32 PM EDTSpecial Weather StatementALYRutland58 min
Jul 10, 4:58 PM EDTSpecial Weather StatementALYBennington62 min
Jul 10, 5:44 PM EDTAreal Flood AdvisoryALYBennington2 hr
Jul 10, 6:00 PM EDTSpecial Weather StatementALYWindham60 min
Jul 10, 6:10 PM EDTSpecial Weather StatementALYWindham35 min
Jul 10, 6:19 PM EDTSpecial Weather StatementALYWindham56 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.